# SDR FDEA201612294576

- Difficulty date: December 29, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 30,664 hours, 21,303 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Damaged
- Location: Escape Rope
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S SIDE ESCAPE ROPE COVER IS BROKEN AND LOWER  LATCH HAS COME OFF.  REPLACED THE ACCESS COVER IAW MM 25-61-00-0-0 PARA 2A1.
